# SDR FDEA201404210773

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA74156
- Condition: Damaged
- Location: Bs 1561-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1561 - 1661 FLOOR PANEL 282AF FOUND SPONGY.  REMOVED AND REPLACED IAW AMM 53-21-04 REVISION 79.  FABRICATED NEW FLOOR PANEL IAW DRAWING SRZ-25-005 REVISION K.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
